×

zbMATH — the first resource for mathematics

On existence and smoothness of solutions of some non-coercive variational inequalities. (English) Zbl 0237.49005

MSC:
49J27 Existence theories for problems in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonnessen, T., & W. Fenchel, Theorie der konvexen Körper. Ergeb. Math. Berlin (1934). · Zbl 0008.07708
[2] Brézis, H., & G. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96, 153–180 (1968). · Zbl 0165.45601 · doi:10.24033/bsmf.1663
[3] Browder, F., Non linear monotone operators and convex sets in Banach spaces. Bull. Amer. Math. Soc. 71, 780–785 (1965). · Zbl 0138.39902 · doi:10.1090/S0002-9904-1965-11391-X
[4] Hartman, Ph., & G. Stampacchia, On some non-linear elliptic differential-functional equations. Acta Math. 115, 271–310 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[5] Kinderlehrer, D. S., The coincidence set of solutions of certain variational inequalities. Arch. Rational Mech. Anal. 40, 231–250 (1971). · Zbl 0219.49014 · doi:10.1007/BF00281484
[6] Lewy, H., & G. Stampacchia, On the regularity of the solution of a variational inequality. Comm. Pure and Appl. Math. 22, 153–188 (1969). · Zbl 0167.11501 · doi:10.1002/cpa.3160220203
[7] Lewy, H., & G. Stampacchia, On the smoothness of superharmonics which solve a minimum problem. Journal d’Analyse Mathématique 23, 227–236 (1970). · Zbl 0206.40702 · doi:10.1007/BF02795502
[8] Miranda, M.: Frontiere minimali con ostacoli. To appear. · Zbl 0266.49036
[9] Nitsche, J. C. C., Variational problem with inequalities as boundary conditions. Arch. Rational Mech. Anal. 35, 83–113 (1969). · Zbl 0209.41601 · doi:10.1007/BF00247614
[10] Stampacchia, G., On some regular multiple integral problems in the calculus of variations. Comm. Pure and Appl. Math. 16, 383–421 (1963). · Zbl 0138.36903 · doi:10.1002/cpa.3160160403
[11] Giaquinta, M., & L. Pepe, Esistenza e regolarità per il problema dell’area minima con ostacoli in n variabili. To appear. · Zbl 0283.49032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.